# SDR CALA2013112093099

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 55,197 hours, 22,279 cycles
- Engine: Iae V2527A5
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim Switch
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPPER MESSAGE "AUTO FLT RUD TRIM 2 FAULT" DISPLAYED.  IAW ORD-TECH SUPPORT REPLACED FAC NR 1 & FAC NR 2 FROM ACFT 4712 IAW MM22-66-34.  REPLACED RUDDER TRIM RESET SWITCH 8CC IAW MM22-62-12.  ACCOMPLISHED OPERATIONAL TEST OF THE AFS IAW MM22-96-00 & LAND CAT III CAPABILITY TEST IAW MM 22-97-00, OPERATIONS CHECKED GOOD.  SHUT DOWN ACFT & REPOWERED THREE TIMES WITH NO FAULTS NOTED.
